# SDR 2002UALA01133

- Difficulty date: July 5, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 27,612 hours, 9,900 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90-100 KNOTS DUE TO NR 1 ENGINE NOT PRODUCING ENOUGH THRUST.
